Occupational Asthma Reference

Edmonds PJ, Copeland C, Conger A, Richmond BW, Vaping-induced diffuse alveolar hemorrhage, Respiratory Medicine Case Reports, 2020;29:100996,10.1016/j.rmcr.2020.100996

Keywords: e-cigarettes; Vaping; Diffuse alveolar hemorrhage, usa, fiery cinnamon flavored e-liquid

Known Authors

If you would like to become a known author and have your picture displayed along with your papers then please get in touch from the contact page. Known authors can choose to receive emails when their papers receive comments.

Abstract

There are growing reports of adverse health effects from e-cigarette use or vaping. The U.S. Centers for Disease Control and Prevention has reported 2409 cases and 52 deaths associated with e-cigarette use as of December 10, 2019. Vaping has been associated with acute eosinophilic pneumonia, organizing pneumonia, lipoid pneumonia, diffuse alveolar damage, acute respiratory distress syndrome, hypersensitivity pneumonia, and giant cell interstitial pneumonitis. Here we present a case of vaping-associated diffuse alveolar hemorrhage.
She vaped 17 ml of 3 mg/ml nicotine-containing fiery cinnamon flavored e-liquid daily

Full Text

Associated Questions

There are no associations for this paper.

Please Log In or Register to put forward this reference as evidence to a question.

Comments

Please sign in or register to add your thoughts.


Oasys and occupational asthma smoke logo